MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; PISTON SYRINGE
Catalog Number 305945
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe sftygld 1ml w/ndl 27x1/2 rb had foreign matter.The following information was provided by the initial reporter: it was reported this is not the specific lot number, all the syringes release dust.Verbatim: syringe package releases small dust particle from opening the syringe package.This is an issue because sterile iv room requires no dust to be delivered through any items upon opening in sterile iv hood.

Brand Name
SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12339201
Report Number1920898-2021-00906
Device Sequence Number14697463
Product Code MEG
UDI-Device Identifier00382903059454
UDI-Public00382903059454
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Catalogue Number305945
Device Lot Number0265987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1